Fuzzy Functional Differential Equations under Dissipative-Type Conditions

Authors

  • T. Donchev
  • A. Nosheen

Abstract

Fuzzy functional differential equations with continuous right-hand sides are studied. The existence and uniqueness of a solution are proved under dissipative-type conditions. The continuous dependence of the solution on the initial conditions is shown. The existence of the solution on an infinite interval and its stability are also analyzed.

Published

25.06.2013

Issue

Section

Research articles

How to Cite

Donchev, T., and A. Nosheen. “Fuzzy Functional Differential Equations under Dissipative-Type Conditions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 6, June 2013, pp. 787–795, https://umj.imath.kiev.ua/index.php/umj/article/view/2463.